# SDR MALA050212

- Difficulty date: January 26, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- Aircraft time: 15,682 hours, 15,721 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Processor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START NR 1 LOW OIL PRESSURE LIGHT CAME ON.  OIL PSI SHOWED BETWEEN 40 AND 50 PSI (GREEN ARC).  OIL PRESSURE GOOD 80 PSI WHEN ENGINE NR 1 AT 80 PERCENT.  NR 2 OIL PRESSURE LIGHT NEVER WENT OUT, RETURNED TO GATE.  AIRCRAFT TO BE FERRIED TO MSP FOR REPAIRS.  REPLACED PROCESSOR PN 2-303-864-02 SN OFF 03013070045 SN ON 040130700515.  GROUND RAN A/C, NR 1 OIL PRESS WARNING CHECKS GOOD.
